Over the last month I have developed this terrible metalic taste in my mouth. This taste is there all the time and all over my mouth and effects the taste of some foods.
Could this be my meds of Mtx, Sulphasalazine or Panadol Osteo. I have stopped my Fish Oil to see if it was the reason as fish can contain high levels of mercury and I had heard about it being in some Fish Oil capsules.
Does anyone get this terrible taste in their mouth or know why? Is it another symptom of PsA?
My understanding is that MTX can cause this, and for some people it can be pretty extreme. My reading told me that people typically suck on peppermint candy to help out, but there may be other ideas as well.
Bella, I absolutely do not want to scare you here because we are different people with different reactions to things, but one thing my rhu told me when I started mtx was that if I get a metallic taste in my mouth that I need to call her. I think you need to call your rhu and just tell them, and if it is nothing, good, but on the cautious side, it could mean something so I feel pretty strongly that it needs to be addressed with your dr when you can
I take 2400mg fish oil nearly every day and have not had this experience, but that doesn't mean much of anything because I often forget to take it. I get bad heartburn though.
I sometimes get a very slight "old pennies" taste in my mouth from mtx. I think the folic acid helps keep it to a minimum, but that is just what I think. It is not something I read anywhere though I believe MImi and I have discussed it in past posts.